or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Problems with stopping the pill
New Posts  All Forums:Forum Nav:

Problems with stopping the pill

post #1 of 2
Thread Starter 
So I stopped the pill in mid September after being on it for two years. Since then, I've started getting pretty bad acne. It's not getting better, but worse. Each week that passes brings more and more. And (this is so embarrassing) it's not just on my face....but my back and chest as well! I can't even wear low-cut shirts, or dresses...: It's worse than when I had it in high school.

So my question is...

I'm guessing that this all has to do with hormones. So what hormone am I lacking or getting too much of? I was on Desogen. How can I regulate my hormones or get the same effects that I did while on Desogen?
I've tried Evening Primrose oil, but didn't see any noticeable difference. Is there anything else out there?

Thanks everyone
post #2 of 2
I've had hormonal based acne recently, and I still don't know what hormone was the problem. I ended up seeing my MD and she perscribed a face cream wiht a low dose of antibiotic that helped clear it up. I've been ttc for a while now, so my OB is doing blood work to check my hormone levels.

I wish I had better advice. I do know there are a lot of mom's here who take a variety of herbs to help balance hormones such as: Vitex, red raspberry leaf, and vitamins like B6. I think finding which one works for you is a trial and error thing though.

Good Luck!
Laura
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Fertility
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Problems with stopping the pill